| Model Number |
MAXFAST |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Uf/importer report #: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device was removed from the patient's forehead and found a small burn wound.